# SDR R3WA202401220001

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N331BR
- Make and model: Gulstm 560
- Aircraft serial: 5600530
- Aircraft time: 15,390 hours, 12,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: I

## Discrepancy

CREW HEARD LOUD SQUEAL FROM PAX DOOR SEAL AREA ALONG WITH SLOW DEPRESSURIZATION. UNDER INVESTIGATION FOR PROBABLE CAUSE.
